2019
Том 71
№ 10

All Issues

Kochmanski S.

Articles: 2
Article (Ukrainian)

On the evolution operators for some equations of mathematical physics with variable coefficients

Kochmanski S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 857–869

It is shown that, with the help of a relatively simple operator technique, it is possible to solve, from a common point of view, the Cauchy problem for many important equations of mathematical physics with variable coefficients. This result is applied to the equations of kinetic theory, and diffusion and heat conduction equations. We discuss the problem of equivalence of different schemes of expansion according to the Hausdorff formula.

Article (Ukrainian)

Asymptotic behavior of the coefficients of solutions of the Hill equation

Kochmanski S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 430–432

A new method for finding the asymptotics of the coefficients of solutions of the Hill equation is given.